# SDR DALA2018013000597

- Difficulty date: January 28, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 83,266 hours, 37,707 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG ACRID ODOR STARTED JUST BEFORE DESCENT.   COMPLIED WITH NO GO ODI PREVENTION PROGRAM.  FOUND THE RT RECIRCULATION FILTER VERY DIRTY.  R & R THE FILTER IAW AMM 21-25. R & R THE RT RECIRCULATION FAN IAW AMM 21-25. RAN APU, BOTH ENGINES, PACK AND CABIN EQUIPMENT,  NO ABNORMAILITY NOTED.
